PE-009 : The Case Report of Fimasartan-Induced Liver Injury
  • 분야
  • 저자
  • 발행기관
  • 간행물정보
  • 파일형식
  •  
  • 구매가격
  • 적립금
이메일 발송  스크랩 하기
자료 다운로드  네이버 로그인
영문초록
Introduction: Angiotensin II receptor blocker(ARB) is widely used drug for hypertension patients. As side effects, fimasartan can cause back pain, dizziness, nasal bleeding and sinusitis. The first used ARB was losartan, and there have been several reports for losartan induced hepatotoxocity, though it is rare (<0.1%). And there have been several other reports for irbesartan or candesartan induced hepatotoxicity, still more rare than the losartan induced hepatotoxicity. To our knowledge, there have been no published report for fimasartan- induced liver injury. Herein, we report a case of hepatotoxicity secondary to fimasartan use.Case-Report: A 73-year-old South Korean man with hypertension and non-valvular atrial fibrillation, referred from the local hospital for elevated liver enzyme. He had been taking fimasartan 60 mg orally every day for 2 months, which switch the hypertension drug at local hospital. He did not report any use of alcohol or illicit drugs. Blood work revealed acute liver dysfunction with aspartate aminotransferase, 233 U/L; alanine aminotransferase, 424 U/L; and international normalized ratio, 1.09. The total bilirubin, alkaline phosphatase, and gamma-glutamyl transpeptidase levels were 1.22 mg/dL, 1182U/L, and 118 U/L, respectively. The international normalized ratio was in the normal range during the entire period that he was taking aspirin for non-valvular atrial fibrillation. He had normal baseline laboratory results at the initiation of fimasartan administration. Hepatitis A immunoglobulin M and hepatitis B surface antigen were negative, and hepatitis C RNA levels were undetectable. Hepatitis E immunoglobulin M, Cytomegalovirus immunoglobulin M, Ebstein-Barr virus viral-capsid antigen immunoglobulin M was also all negative. On the other hand, the hepatitis B surface antibody was positive. Other etiologies, including autoimmune disease, common toxins, drugs, and iron- or copper-induced insult were considered. However, anti-smooth muscle, anti-mitochondrial, and antinuclear antibodies were all negative, and the serum copper, ceruloplasmin, and 24-hour urine copper levels were in the normal ranges. The modified Roussel Uclaf Causality Assessment Method scale score was 9. These findings strongly suggested drug-induced liver injury. Percutaneous liver biopsy was performed, and hepatocellular necrosis was seen in zone 3 and 2, with sparing of periportal hepatocytes in the zone1, suggesting toxic hepatitis. As a result, fimasartan was immediately discontinued and the patient was managed with supportive care via hepatotonics. He showed improvement of the clinical and laboratory abnormalities, with aspartate aminotransferase and alanine aminotransferase levels of 44 and 34, respectively, after 3 weeks (Figure).Conclusion: This case report describes a 73-year-old man with hypertension who experienced liver injury after fimasartan administration. To our knowledge, there have been no published case reports about fimasartan hepatotoxicity. Therefore, our case emphasizes that liver function tests should be monitored periodically after administration of fimasartan.
사업자등록번호 220-87-87785 대표.신현웅 주소.서울시 서초구 방배로10길 18, 402호 대표전화.070-8809-9397
개인정보책임자.박정아 통신판매업신고번호 제2017-서울서초-1765호 이메일 help@reportshop.co.kr
copyright (c) 2009 happynlife. steel All reserved.